A.F. – Florida
Describe the symptoms and the timeline of the reaction.
I’m a healthy male in my 40’s. I had the Pfizer vaccine back in April. Shortly after the vaccine, I kept noticing pain in random parts of my body and odd bruises were popping up on my chest, stomach and back. I was also experiencing the below issues.
* Muscle weakness
* Memory loss, foggy brain
* Weak legs
* Tingling in arms and legs
Those were my main symptoms until recently. Last week my left arm and left side of my face went numb. Then my left leg felt like it was becoming numb. My vaccine shots were in my left arm. I immediately went to the hospital, because I was afraid of a stroke. After many tests, I was told everything was negative and it could have possibly been a mini stroke. Now days later, the numbness in my face is even worse and I have no answers.
I’d like to add that I had Covid really bad in June 2020. Many months later, I had multiple antibody tests that were all positive. I decided to get the vaccine, even though I had antibodies. My thinking is the vaccine caused these issues, because of the antibodies that I have. Now I’m dealing with severe fatigue, weak muscles and numbness and have no answers.
-A.F. - Florida"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.